# SDR DALA1501040192

- Difficulty date: November 15, 2011
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 67,452 hours, 9,680 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Nr 3 Flap
- Component: Flap Linkage Fa
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 AFT FLAP LINKAGE FAIRING CRACKED, AT 4 O'CLOCK POS .75 L/E. CARRIED OUT PERMANENT REPAIR SRM 51-70-17, PARA 4A, REV 91-03 AND PAINTED IAW SRM 51-2-01, REV 91.03.
